# SDR AALA20000787

- Difficulty date: May 12, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1125 - AFTER TAKEOFF FROM MCO, FLIGHT CREW NOTED FUEL LEAK FROM RIGHT WING 10 FEET FROM WING ROOT.  RETURNED AND LANDED MCO WITHOUT INCIDENT.  TIGHTENED SCREW ON BOOST PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.  REPEATED ON TRIP 0712 SAME DAY PIREP NR 57, LANDED LGA WITHOUT INCIDENT.  REPLACED SEAL ON RIGHT WING UPPER PLATE ISOLATION PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
